# SDR SWIA201437249

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 40,945 hours, 58,235 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RETRACTED LANDING GEAR AND HAD A LT MAIN GEAR DISAGREEMENT.  RAN QRH AND GEAR RETRACTED NORMALLY.  R & R LANDING GEAR RELAY BOX AND REPLACED LANDING GEAR CONTROL MODULE IAW AMM.  CHECKED GAPS OF LT MLG DOWNLOCK PROXIMITY SENSORS IAW AMM. CYCLED SEVERAL TIMES, NO DISAGREEMENT.  OPS CHECK GOOD AT THIS TIME, PN: 120-38594-001, SN ON: 120135, SN OFF: 120127, PN: 120-61110-001, SN ON: 505060, SN OFF: 241867-315
